On day 4 of Viibryd, I have the 10mg to 40mg starter pack. I was very surprised to notice a change in my mood and energy level by day 2, and so did my husband. I do have some upset stomach issues but my main concern is the insomnia. I have been waking up around 3am for the past few nights and cant get back to sleep. I'm ok with this if it is going to get better but am worried when the dose increases will the insomnia get worse? Has anyone had a similar experience?
- Viibryd Information for Consumers
- Viibryd Information for Healthcare Professionals (includes dosage details)
- Side Effects of Viibryd (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Perhaps the drug needs more time to kick in. However, that would be contrary to my experience with every other helpful anti-depressant I have taken ...
6 answers • 1 Sep 2011
I have been on Viibryd for 6 weeks and am on the 40 mg dose. Although I've had some unusal and sometimes unpleasant side effects, I have decided ...
4 answers • 22 Apr 2012
Hey, eight days ago I started taking 20mg of viibryd. It makes me so tired and depressed feeling that I started taking it at night in the hopes that ...
3 answers • 13 Nov 2012
.I went from 10 to 5 mg Viibryd because of the... dizziness and foggy brain i get. Its been over 3 weeks. Think i should up my dose now. I still have ...
2 answers • 5 Dec 2012
I have been on the Viibryd for 2 weeks. Have bad insomnia and just started having RLS. That, plus some of the standard GI symptoms.
1 answer • 18 Jan 2013